Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 66, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 9:48 AM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 57 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 9:48 AM CDT (14:48 UTC)
- Expired
- Apr 2, 2017, 10:45 AM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 25 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:49 AM CDT | TSTM WND DMG | 1 E Leander, TX | PUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN. |
| Apr 2, 9:49 AM CDT | TSTM WND DMG | 3 N Cedar Park, TX | PUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN |
| Apr 2, 9:50 AM CDT | TSTM WND DMG | 2 Ne Brushy Creek, TX | LARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND ROCK. |
| Apr 2, 9:50 AM CDT | TSTM WND DMG | 3 Wnw Round Rock, TX | LARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND ROCK. |
| Apr 2, 9:50 AM CDT | TSTM WND DMG | 4 Nnw Serenada, TX | SMALL TREE LIMBS BLOWN DOWN |
| Apr 2, 9:50 AM CDT | TSTM WND DMG | 4 Nnw Serenada, TX | SMALL TREE LIMBS BLOWN DOWN. |
| Apr 2, 9:56 AM CDT | HAIL 0.5 | 2 Nw Georgetown, TX | |
| Apr 2, 9:56 AM CDT | HAIL 0.5 | Sun City, TX | |
| Apr 2, 9:56 AM CDT | HAIL 1 | Georgetown, TX | RECEIVED SOCIAL MEDIA PHOTO SHOWING QUARTER SIZED HAIL IN GEORGETOWN. TIME ESTIMATED FROM RADAR. |
| Apr 2, 10:01 AM CDT | TSTM WND DMG | 2 Sw Weir, TX | LARGE TREE BLOWN DOWN. WINDS ESTIMATED UP TO 80 MPH. |
| Apr 2, 10:02 AM CDT | HAIL 0.75 | Georgetown, TX | SPOTTER ESTIMATED PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH |
| Apr 2, 10:02 AM CDT | HAIL 0.75 | Georgetown, TX | SPOTTER ESTIMATED PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH. |
| Apr 2, 10:15 AM CDT | TSTM WND GST 60 | 2 Sw Georgetown, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.8 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3410 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 20.1
The text
As transmitted.
050
WUUS54 KEWX 021448
SVREWX
TXC053-453-491-021545-
/O.NEW.KEWX.SV.W.0066.170402T1448Z-170402T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
948 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Williamson County in south central Texas...
Northeastern Travis County in south central Texas...
Northeastern Burnet County in south central Texas...
* Until 1045 AM CDT
* At 948 AM CDT, severe thunderstorms were located along a line
extending from near Watson to near Manor, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Bartlett, Florence, Jarrell, Liberty Hill, Thrall and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
3040 9733 3042 9737 3034 9742 3023 9767
3098 9816 3103 9809 3103 9791
TIME...MOT...LOC 1448Z 232DEG 29KT 3094 9798 3036 9763
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
MO3 follow-up statements
067
WWUS54 KEWX 021512
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1012 AM CDT SUN APR 2 2017
TXC053-021522-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-170402T1545Z/
Burnet TX-
1012 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area of Burnet County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
3040 9733 3042 9737 3034 9742 3030 9750
3068 9762
TIME...MOT...LOC 1512Z 266DEG 44KT 3105 9773 3047 9738
$$
TXC453-491-021545-
/O.CON.KEWX.SV.W.0066.000000T0000Z-170402T1545Z/
Williamson TX-Travis TX-
1012 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...
At 1012 AM CDT, severe thunderstorms were located along a line
extending from near Killeen to Coupland, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Taylor, Elgin, Granger, Hutto, Bartlett, Jarrell, Thrall, Weir,
Granger Dam, Coupland, Theon, Rices Crossing, Laneport, Hoxie,
Beyarsville, Waterloo, Hare, Walburg, Schwertner and Jonah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
3040 9733 3042 9737 3034 9742 3030 9750
3068 9762
TIME...MOT...LOC 1512Z 266DEG 44KT 3105 9773 3047 9738
HAIL...0.88IN
WIND...60MPH
$$
MO118
WWUS54 KEWX 021530
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1030 AM CDT SUN APR 2 2017
TXC453-021540-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-170402T1545Z/
Travis TX-
1030 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3074 9727 3046 9716 3040 9733 3063 9741
3080 9743
TIME...MOT...LOC 1530Z 271DEG 38KT 3086 9721 3036 9718
$$
TXC491-021545-
/O.CON.KEWX.SV.W.0066.000000T0000Z-170402T1545Z/
Williamson TX-
1030 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN WILLIAMSON COUNTY...
At 1030 AM CDT, severe thunderstorms were located along a line
extending from near Rogers to 8 miles west of Fedor, moving east at
45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Taylor, Thrall, Granger Dam, Laneport, Noack, Hoxie, Beyarsville,
Waterloo, Hare and Sandoval.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3074 9727 3046 9716 3040 9733 3063 9741
3080 9743
TIME...MOT...LOC 1530Z 271DEG 38KT 3086 9721 3036 9718
HAIL...0.88IN
WIND...60MPH
$$
MO200
WWUS54 KEWX 021535
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1035 AM CDT SUN APR 2 2017
TXC491-021545-
/O.EXP.KEWX.SV.W.0066.000000T0000Z-170402T1545Z/
Williamson TX-
1035 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILLIAMSON COUNTY WILL
EXPIRE AT 1045 AM CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3074 9727 3046 9716 3040 9733 3063 9741
3080 9743
TIME...MOT...LOC 1535Z 232DEG 29KT 3088 9718 3038 9715
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 2, 8:19 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 819 AM CDT Sun Apr 2 2017 .UPDATE... The forecast has been updated to include the expansion of Tornado Watch #108 to cover areas from Zavala county eastward into the coastal plains. We have also increased rain chances across the I-35 and Highway 57 corridors to the southwest of San Antonio. && .PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/ AVIATION.../12Z TAFS/ A severe line of showers and thunderstorms with hail up to 2 inches will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z with IFR-MVFR ceilings and visibilities. Severe wind gusts have not been confirmed as of yet, but gusts may increase as this line matures and daytime heating commences. Although we have not added in wind shear or stronger gusts at the current moment, we will amend as necessary and gusts of at least 30-40 knots seem reasonable with the line passage. The line is not expected to arrive at AUS until closer to 15Z and ending around 17Z, but the showers currently going on around AUS may transition to deep thunderstorms ahead of the line. Thus, we have included the mention of TSRA by 14Z to account for this possibility along with the potential for the line to accelerate a bit as a bowing segment to the west of ERV moves in the direction of AUS. Gusts with this line at AUS may be a bit stronger closer towards 40-50 knots given another hour or so of daytime heating. A tornado is possible with these storms, particularly any cells that develop ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF sites to account for uncertainty. Dry air moving into the midlevels should gradually end the more severe shower and thunderstorm threat by early afternoon for the I-35 corridor. Models are trending towards not having additional showers and thunderstorms later tonight, but there is still a low chance some elevated storms may redevelop as the upper level disturbance passes to our north near the OK/TX border. We will continue to monitor this, but for now have left this out of the TAFs based on trends and are just highlighting gusty westerly winds up to 25 knots at all sites. DRT should become VFR later around 16Z, whereas the I-35 corridor should become VFR by early or mid-afternoon. PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/ UPDATE... We have updated the forecast to include the mention of Tornado Watch #108, which is in effect for the Hill Country and portions of the I-35 corridor until 1 PM today. PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/ SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 56 85 58 87 / 90 30 0 0 - Austin Bergstrom Intl Airport 77 54 84 55 86 / 90 30 0 0 - New Braunfels Muni Airport 78 54 85 55 87 / 80 10 0 0 0 Burnet Muni Airport 70 52 81 54 84 / 100 30 0 0 - Del Rio Intl Airport 70 52 86 57 88 / 70 0 0 0 0 Georgetown Muni Airport 76 55 83 55 85 / 100 40 0 0 - Hondo Muni Airport 79 51 85 54 88 / 70 - 0 0 0 San Marcos Muni Airport 79 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 80 55 84 57 87 / 80 20 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 80 - 0 0 0 Stinson Muni Airport 81 54 85 56 88 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for the following counties: Bandera...Bastrop...Blanco...Burnet...Edwards... Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real... Travis...Uvalde...Val Verde...Williamson. && Mesoscale/Aviation...TB3 Synoptic/Grids...24 Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 649 AM CDT Sun Apr 2 2017 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 649 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An active weather pattern is expected across all of south central Today. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Local storm report, Apr 2, 9:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 7 E DRIPPING SPRINGS 30.20N 97.97W
04/02/2017 E0.25 INCH HAYS TX PUBLIC
PUBLIC REPORT VIA MPING
&&
CVPLocal storm report, Apr 2, 9:37 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM TSTM WND DMG 2 W ANDERSON MILL 30.46N 97.84W
04/02/2017 TRAVIS TX PUBLIC
MPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE
LIMBS BROKEN
&&
CVPLocal storm report, Apr 2, 9:39 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM TSTM WND GST 1 NNE ANDERSON MILL 30.47N 97.80W
04/02/2017 E60 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH
&&
CVPLocal storm report, Apr 2, 9:40 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HAIL 4 WSW LOST CREEK 30.27N 97.91W
04/02/2017 M1.00 INCH TRAVIS TX TRAINED SPOTTER
&&
CVPLocal storm report, Apr 2, 9:42 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST ANDERSON MILL 30.45N 97.81W
04/02/2017 E70 MPH WILLIAMSON TX PUBLIC
&&
CVPLocal storm report, Apr 2, 9:48 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM TSTM WND GST 3 ENE ANDERSON MILL 30.48N 97.76W
04/02/2017 M60 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN
AT RR 620
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.